# SDR SWAA2024022946806

- Difficulty date: January 30, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT FWD GALLEY AREA 2024-78437<[01] REPLACED SERVICE DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT FWD GALLEY AREA IAW BOEING SOPM-20-50-01 REV.38;[02] REPLACED SERVICE DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT FWD GALLEY AREA IAW BOEING SOPM-20-50-01 REV.38
